IJPAM: Volume 96, No. 2 (2014)

FIXED POINT RESULTS FOR GENERALIZED RATIONAL
TYPE CONTRACTIONS WITH PPF DEPENDENCE

Preeyanud Chuasuk$^1$, Anchalee Kaewcharoen$^2$
$^{1,2}$Department of Mathematics
Faculty of Science
Naresuan University
Phitsanulok, 65000, THAILAND


Abstract. In this paper, we introduce the certain contractive conditions for mappings which are weaker than rational type contractions and we assure the PPF dependent fixed point theorems in the Razumikhin class for such mappings in Banach spaces. Furthermore, the PPF dependent fixed point theorems in the Razumikhin class for such mappings in partially ordered Banach spaces are proven.

Received: March 4, 2014

AMS Subject Classification: 54H25, 55M20

Key Words and Phrases: PPF dependent fixed points, Razumikhin classes, algebraic closedness with respect to difference

Download paper from here.




DOI: 10.12732/ijpam.v96i2.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 197 - 212


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).